American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Johannes Jaerisch. Group-extended Markov systems, amenability, and the Perron-Frobenius operator. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vern I. Paulsen. Syndetic sets and amenability. Proc. Amer. Math. Soc. 140 (2012) 1997-2001.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin Willson. Reiter nets for semidirect products of amenable groups and semigroups. Proc. Amer. Math. Soc. 137 (2009) 3823-3832. MR 2529892.
Abstract, references, and article information   
View Article: PDF

[4] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF

[5] Alexander S. Kechris and Todor Tsankov. Amenable actions and almost invariant sets. Proc. Amer. Math. Soc. 136 (2008) 687-697. MR 2358510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gábor Elek. The amenability and non-amenability of skew fields. Proc. Amer. Math. Soc. 134 (2006) 637-644. MR 2180879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian Forrest and Nicolaas Spronk. Best bounds for approximate identities in ideals of the Fourier algebra vanishing on subgroups. Proc. Amer. Math. Soc. 134 (2006) 111-116. MR 2170550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Waldemar Hebisch and M. Gabriella Kuhn. Transference for amenable actions. Proc. Amer. Math. Soc. 133 (2005) 1733-1740. MR 2120272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tianxuan Miao. Characterizations of elements with compact support in the dual spaces of $A_{p}(G)$-modules of $PM_{p}(G)$. Proc. Amer. Math. Soc. 132 (2004) 3671-3678. MR 2084090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gábor Elek. The rank of finitely generated modules over group algebras. Proc. Amer. Math. Soc. 131 (2003) 3477-3485. MR 1991759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nico Spronk. Operator weak amenability of the Fourier algebra. Proc. Amer. Math. Soc. 130 (2002) 3609-3617. MR 1920041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Valentin Deaconu and Paul S. Muhly. $C^{\ast}$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001) 1077-1086. MR 1814145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tianxuan Miao. The exposed points of the set of invariant means on an ideal. Proc. Amer. Math. Soc. 126 (1998) 3571-3579. MR 1468200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. B. Bekka. On uniqueness of invariant means. Proc. Amer. Math. Soc. 126 (1998) 507-514. MR 1415573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yuji Takahashi. Inner invariant means and conjugation operators. Proc. Amer. Math. Soc. 124 (1996) 193-196. MR 1307568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Gabriella Kuhn. Amenable actions and weak containment of certain representations of discrete groups . Proc. Amer. Math. Soc. 122 (1994) 751-757. MR 1209424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yuji Takahashi. Functions with a unique mean value and amenability . Proc. Amer. Math. Soc. 121 (1994) 775-777. MR 1189549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brian Forrest and Mahatheva Skantharajah. A note on a type of approximate identity in the Fourier algebra . Proc. Amer. Math. Soc. 120 (1994) 651-652. MR 1166356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Erik Bédos. On the $C\sp \ast$-algebra generated by the left regular representation of a locally compact group . Proc. Amer. Math. Soc. 120 (1994) 603-608. MR 1181157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Northshield. Amenability and superharmonic functions . Proc. Amer. Math. Soc. 119 (1993) 561-566. MR 1164149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuji Takahashi. Complemented subspaces and amenability: a counterexample . Proc. Amer. Math. Soc. 118 (1993) 1113-1115. MR 1143024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tianxuan Miao. The existence of left averaging functions that are not right averaging . Proc. Amer. Math. Soc. 115 (1992) 121-123. MR 1079704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3